# SDR SWAA2013050715676

- Difficulty date: April 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09531157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT STA 379, LBL 54.5.  REMOVED AND REPLACED TRACK PER SRM.
